# SDR VNAA2019111399902

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7879
- Aircraft time: 36,648 hours, 36,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN AFT CABIN SIDE SEAT TRACK IS CORRODED FROM FS554 TO FS559.00+77 AS MARKED.   REMOVED DADO PANEL 272ELW FOR ACCESS IAW CRJ200 AMM 25-26-02-000-802. INSTALLED DADO PANEL 272ELW PER CRJ200 AMM 25-26-02-400-801. OK TO CLOSE. REMOVED SIDEWALL PANELS 272BLW AND 272ALW FOR ACCESS IAW CRJ200 AMM 25-26-01-000-801. INSTALLED SIDEWALL PANELS 272BLW AND 272ALW PER CRJ200 AMM 25-26-01-400-801. OK TO CLOSE. REMOVED CORRODED SEAT TRACK IAW CRJ200 AMM 53-01-11-000-802. REPAIR SEAT TRACK IAW REO 601R-53-00-055 REV.C DATE 2017-03-21, REPAIR A STEPS 1-4. STEP 5 OF REPAIR A OF REO 601R-53-00-055 REQUIRED. INSTALLED NEW SEAT TRACK PER CRJ200 REO 601R-53-00-055 STEP #5 CRJ200 SRM 51-23-00.
